# SDR CA010628027

- Difficulty date: May 22, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Airbus A330-202
- Aircraft time: 3,124 hours
- System (JASC): 5755 · Spoilers
- Part: Controller
- Part number: 1386B000001
- Condition: Malfunctioned
- Location: Spoiler Servo
- Part time: 4,933 hours, 1,149 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH AT 400 FT AND WHEN AUTOPILOT DISCONNECTED THE AIRCRAFT EXPERIENCED A SIGNIFICANT LEFT ROLL WHICH REQUIRED COMPENSATING SIDE STICK INPUT FOR THE FLARE. ON TAXI IN, MAINTENANCE NOTED THE L/H SPOILER 5 DEPLOYED AND OPERATIONAL CHECK OF SPOILERS ELOYED ALL BUT THE NR 5 RT. BOTH LT AND RT NR 5 SPOILERS HAVE PREVIOUSLY BEEN DEACTIVATED DUE TO A MEL DEFERRRAL ON THE LT UNIT. THE ADPM DEACTIVATION PROCEDURE WAS CONFIRMED CARRIED OUT SATISFACTORY, BY PHYSICAL INSPECTION ON BOTH NR  5 SPOILERS FOUND LT WOULD MOVE. MAINTENANCE REPLACED THE LT SPOILER SERVOCONTROL AND THE SYSTEM FUNCTION CHECKEDSATISFACTORY.
